# SDR PIDA07025

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND STR 2LT TIE CLIP CRACKED AT BS 947.  REPLACED TIE CLIP PER SRM 51-30-0.
